# SDR F3LA2010083100489

- Difficulty date: August 24, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 21,204 hours, 10,466 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367303801000
- Condition: Cut
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK; REF NON-ROUTINE N0681 AFT CARGO FLOOR PANEL 161BF HAS A 2 INCH CUT. REPAIRED 2 INCH CUT BY APPLYING RESIN AND GLASS CLOTH ON PANEL 161BF IAW SRM 53-02-00 PARA 8B. PREPPED AND RESTORED PROTECTIVE COATINGS IAW SRM 51-75-12 PARA 3A.
